Forum

Hair Loss

Hi, i’ve just had to rewrite this post…it disappeared!!! Well I hope you’re all as well as possible. I am wondering if anyone on Tecfidera has noticed any hair loss? I seem to have a lot of hair in my hair brush everyday!! I am worried about this because I had Graves disease & took a radio active capsule & after taking it my hair fell out dramatically. I assume because these DMD are like a cancer treatment that it is possible? Hair loss is not on the list of known side effects but… Any replies or advice if there’s anything I can do about this would be very appreciated. Thanks Helly X

Hi Helly I also noticed hair loss while taking Tec. My MS nurse says some of her patients have noticed hair loss too. Make sure you report it to your nurse. Take care Fade

Hi fade, thanks for your response. Did your MS nurse say if it would stop or if there was anything you could do about it? I will tell my consultant next week & the MS nurse next time I see her. I know it would seem a small thing to have to deal with to many but, to me its huge!!! I am worried that if it continues all the time I take Tec that I’ll end up bald!!! Having said that I need to take a DMD & they all seem to be similar …oh dear its one thing or another hopefully no more relapses & buy a wig, this ******* MS!!!

hi helly

i’m on tecfidera and the plug hole is always full of hair when i have a shower.

fortunately i have a lot of hair, fine but lots of it!

i ought to tell my ms nurse at my next appointment.

we do see ms nurses a lot on tecfidera!

carole x

Hi My nurse said to keep an eye on the situation. There isn’t loads of data our there because of the length of time Tec has been in use. I’ve been on Tec for over a year and am not bald, my hair is just thinner. Don’t even have to style it any differently ( not that I’m any good at that anyway) Fade

oh and just remembered those new shampoos for hair that is thinning.

can’t remember what the name is.

the one for men is german.

The one for men is called Alpecin. I know this because they sponsor the cycling on TV which has been on in my house all summer.

Hi, thanks for all your replies. I know ( i think ) that Tecfidera is quite new here in England but, I thought it was around quite a lot longer in other parts even in Scotland. I do think that everyone who notices hair loss should report it to their MS nurse as I will next week. I’m not sure if Alpecin would work for me especially if it is the DMD that’s causing it but I’ll ask, thanks. Helly X

Oh my days!!.. I wondered if theor was a connection!. Goodness me. It was only until i got home from the hairdressers and looked at my tecfidera tablets that I thought. Oh noh… the hairdresser asked if I was on any medication i said no. Not thinking of my twice a day tecfidera!?.. Oh yes… lots of hair in the plughole since January. Trying to think who to report this to.